Cyclotomy in $G.D.(p^\alpha q^\beta r^\gamma )$
Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 83-91
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_1_115005,
author = {Storer, Thomas},
title = {Cyclotomy in $G.D.(p^\alpha q^\beta r^\gamma )$},
journal = {Portugaliae mathematica},
pages = {83--91},
year = {1967},
volume = {26},
number = {1},
mrnumber = {0248112},
zbl = {0189.05401},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115005/}
}
Storer, Thomas. Cyclotomy in $G.D.(p^\alpha q^\beta r^\gamma )$. Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 83-91. http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115005/